Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 114 | 3 | 289-301
Tytuł artykułu

On weakly A-harmonic tensors

Treść / Zawartość
Warianty tytułu
Języki publikacji
We study very weak solutions of an A-harmonic equation to show that they are in fact the usual solutions.
Słowa kluczowe
Opis fizyczny
  • Dipartimento di Matematica e Applicazioni "Renato Caccioppoli", Università di Napoli, Via Cintia, 80126 Napoli, Italy
  • [B] J. M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 63 (1977), 337-403.
  • [BCO] J. M. Ball, J. C. Curie and P. J. Olver, Null Lagrangians, weak continuity, and variational problems of arbitrary order, J. Funct. Anal. 41 (1981), 135-174.
  • [BG1] L. Boccardo and D. Giachetti, Alcune osservazioni sulla regolarità delle soluzioni di problemi fortemente non lineari e applicazioni, Ricerche Mat. 34 (1985), 309-323.
  • [BG2] L. Boccardo and D. Giachetti, Existence results via regularity for some nonlinear elliptic problems, Comm. Partial Differential Equations 14 (1989), 663-680.
  • [BMS] L. Boccardo, P. Marcellini and C. Sbordone, $L^∞$-regularity for variational problems with sharp non standard growth conditions, Boll. Un. Mat. Ital. A (7) 4 (1990), 219-226.
  • [BI] B. Bojarski and T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in $R^n$, Ann. Acad. Sci. Fenn. Ser. AI 8 (1983), 257-324.
  • [C] H. Cartan, Differential Forms, Houghton Mifflin, Boston, 1970.
  • [CLMS] R. Coifman, P. L. Lions, Y. Meyer et S. Semmes, Compacité par compensation et espaces de Hardy, C. R. Acad. Sci. Paris 309 (1989), 945-949.
  • [EM] A. Elcrat and N. G. Meyers, Some results on regularity for solutions of nonlinear elliptic systems and quasiregular functions, Duke Math. J. 42 (1975), 121-136.
  • [G] F. W. Gehring, The $L^p$-integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265-277.
  • [Gi] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. of Math. Stud. 105, Princeton Univ. Press, 1983.
  • [GM] M. Giaquinta and L. Modica, Regularity results for some classes of higher order nonlinear elliptic systems, J. Reine Angew. Math. 311/312 (1979), 145-169.
  • [H] W. V. D. Hodge, A Dirichlet problem for harmonic functionals, Proc. London Math. Soc. 2 (1933), 257-303.
  • [I1] T. Iwaniec, Projections onto gradient fields and $L^p$-estimates for degenerate elliptic operators, Studia Math. 75 (1983), 293-312.
  • [I2] T. Iwaniec, p-harmonic tensors and quasiregular mappings, Ann. of Math. 136 (1992), 589-624.
  • [I3] T. Iwaniec, $L^p$-theory of quasiregular mappings, in: Lecture Notes in Math. 1508, Springer, 1992, 39-64.
  • [IL] T. Iwaniec and A. Lutoborski, Integral estimates for null Lagrangians, Arch. Rational Mech. Anal. 125 (1993), 25-79.
  • [IM1] T. Iwaniec and G. Martin, Quasiregular mappings in even dimensions, Acta Math. 170 (1993), 29-81.
  • [IM2] T. Iwaniec and G. Martin, The Beurling-Ahlfors transform in $ℝ^n$ and related singular integrals, preprint, I.H.E.S., August 1990.
  • [IMNS] T. Iwaniec, L. Migliaccio, L. Nania and C. Sbordone, Integrability and removability results for quasiregular mappings in high dimension, Math. Scand., to appear.
  • [IS] T. Iwaniec and C. Sbordone, Weak minima of variational integrals, J. Reine Angew. Math. 454 (1994), 143-161.
  • [JRW] B. Jawerth, R. Rochberg and G. Weiss, Commutator and other second order estimates in real interpolation theory, Ark. Mat. 24 (1986), 191-219.
  • [L] J. L. Lewis, On very weak solutions of certain elliptic and parabolic systems, Comm. Partial Differential Equations 18 (1993), 1515-1537.
  • [Me] N. Meyers, An $L^p$ -estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Scuola Norm. Sup. Pisa 17 (1963), 189-206.
  • [M1] M. Milman, A commutator theorem with applications, in: Proc. Conf. on Function Spaces, Poznań, 1992, Kluwer, to appear.
  • [M2] M. Milman, Integrability of the Jacobian of orientation preserving maps: interpolation techniques, C. R. Acad. Sci. Paris 317 (1993), 539-543.
  • [MS] M. Milman and T. Schonbeck, Second order estimates in interpolation theory and applications, Proc. Amer. Math. Soc. 110 (1990), 961-969.
  • [R] R. Rochberg, Higher order estimates in complex interpolation theory, preprint.
  • [RW] R. Rochberg and G. Weiss, Derivatives of analytic families of Banach spaces, Ann. of Math. 118 (1983), 315-347.
  • [SS] L. M. Sibner and R. B. Sibner, A nonlinear Hodge de Rham theorem, Acta Math. 125 (1970), 57-73.
  • [S] G. Stampacchia, Equations elliptiques du second ordre à coefficients discontinus, Sém. Math. Sup. 16, Les Presses de l'Université de Montréal, Montréal, 1966.
  • [St] B. Stroffolini, Global boundedness of solutions of anisotropic variational problems, Boll. Un. Mat. Ital. A (7) 5 (1991), 345-352.
  • [U] K. Uhlenbeck, Regularity for a class of nonlinear elliptic systems, Acta Math. 138 (1977), 219-250.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.